Advanced Search
Article Contents
Article Contents

Blow-up for semilinear parabolic equations with critical Sobolev exponent

Abstract Related Papers Cited by
  • In this paper, we study the global existence and blow-up results of semilinear parabolic equations with critical Sobolev exponent \begin{eqnarray*} u_t-\Delta u=|u|^{p-1}u, in \Omega\times (0,T) \end{eqnarray*} with the Dirichlet boundary condition $u=0$ on the boundary $\partial\Omega\times [0,T)$ and $u=\phi$ at $t=0$, where $\Omega\subset R^n$, $n\geq 3$, is a compact $C^1$ domain, $p=p_S=\frac{n+2}{n-2}$ is the critical Sobolev exponent, and $0 ≨ \phi \in C^1_0(\Omega)$ is a given smooth function. We show that there are two sets $\tilde{W}$ and $\tilde{Z}$ such that for $\phi\in\tilde{W}$, there is a global positive solution $u(t)\in \tilde{W}$ with $H^1$ omega limit $\{0\}$ and for $\phi\in \tilde{Z}$, the solution blows up at finite time.
    Mathematics Subject Classification: 35Jxx.


    \begin{equation} \\ \end{equation}
  • [1]

    Th. Cazenave, F. Dickstein and F. Weissler, Sign-changing stationary solutions and blowup for the nonlinear heat equation in a ball, Math. Ann., 344 (2009), 431-449.


    F. Dickstein, N. Mizoguchi, P. Souplet and F. Weissler, Transversality of stable and Nehari manifolds for semilinear heat equation, Calculus of Variations and Partial Differential Equations, 42 (2011), 547-562.


    V. A. Galaktionov and J. L. VazquezA stability technique for evolution partial differential equations, a dynamical systems approach, 2004. Buch. XIX, 377 S.: 10 s/w-Abbildungen. Birkhauser, ISBN 978-0-8176-4146-7.


    Li Ma, Chong Li and Lin Zhao, Monotone solutions to a class of elliptic and diffusion equations, Communications on Pure and Applied Analysis, 6 (2007), 237-246.


    Li Ma, Boundary value problem for a classical semilinear parabolic equation, to appear in Chinese Ann. Math., 2012.


    P. Quittner and P. Souplet, "Superlinear Parabolic Problems: Blow-up, Global Existence and Steady States," Birkhauser. Advanced text, 2007.


    M. Struwe, "Variational Methods," third ed., Springer, 2000.


    T. Suzuki, Semilinear parabolic equation on bounded domain with critical Sobolev exponent, Indiana Univ. Math. Journal, 57 (2008), 3365-3396.

  • 加载中

Article Metrics

HTML views() PDF downloads(107) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint